# SDR DALA2025022601481

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR WAS FOUND DENTED AND SCRATCHED ON UPPER SKIN. SUMMARY OF NRC 00575: LH ELEVATOR WAS REPAIRED PER B717-200 SRM 51-70-13-2R REPAIR 2. PERFORM DECAL CONDITION INSPECTION EVERY C CHECK PER TOPP MANUAL 30-10-70 PAR I PAGE 14. LOG PAGE DEFERRED TO DECAL CONDITION MONITOR PER TOPP 30-10-70 TO BE INSPECTED AT THE APPROPRIATE CHECK INTERVAL. (LP #0829203)
